On projective varieties admitting a bielliptic or trigonal curve-section

  • Andrea Del Centina
  • Alessandro Gimigliano

Abstract

We study smooth projective varieties X ⊆ PNof dimension n ≥ 3, such that for some linear (N-n+1)-dimensional space Π ⊆ PN, C=X∩Π is either a bielliptic or a trigonal curve. We give a description of X when deg ≥ 18 and when deg X ≤ 8.
Published
1994-04-01
How to Cite
DEL CENTINA, Andrea; GIMIGLIANO, Alessandro. On projective varieties admitting a bielliptic or trigonal curve-section. Le Matematiche, [S.l.], v. 48, n. 1, p. 101-107, apr. 1994. ISSN 2037-5298. Available at: <https://lematematiche.dmi.unict.it/index.php/lematematiche/article/view/544>. Date accessed: 26 sep. 2017.
Section
Articoli